Eigenvalues and eigenvectors of Brualdi-Li tournament matrices

Chen Xiaogen

Abstract


In this paper, we obtain the result that the characteristic polynomial and the right(left) eigenvectors of Brualdi-Li tournament matrices by new methods, and that the Brualdi-Li tournament matrix has exactly one positive eigenvalue and exactly one negative eigenvalue and the others are complex numbers. In addition, we give that some properties for the eigenvalues and the right(left) eigenvector of Brualdi-Li tournament matrices.

Full Text: PDF

How to Cite this Article:

Chen Xiaogen, Eigenvalues and eigenvectors of Brualdi-Li tournament matrices, Journal of Mathematical and Computational Science, Vol 7, No 4 (2017), 699-724

Copyright © 2017 Chen Xiaogen. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

J. Math. Comput. Sci.

ISSN: 1927-5307

Editorial Office: jmcs@scik.org

 

Copyright ©2017 JMCS